# SDR AALA202401258478

- Difficulty date: January 21, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311039620051
- Condition: Worn
- Location: Frm 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FROWARD CABIN FLOOR BEAM OUTBOARD SPLICE HAS ELONGATED FASTENER HOLES AT FR 24 AND +Y1292. REPLACED SPLICE PER SRM 51-72-11.
